# SDR CA990729007

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150J
- Engine: Cont O200A
- Propeller: Mcauly 1A101DCM
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Part number: 36066
- Condition: Spalled
- Location: Magneto
- Part time: 3,310 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MAGNETO GEARS WHICH ARE SUSPECTED TO BE UNAPPROVED PARTS.  ONT. SAIB NR CE-98-21R1 WAS RELEASED TO CORRECTLY IDENTIFY THE GEARS IN THE FIELD.
